# SDR TRBA2012010002

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 34,074 hours, 39,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT COMING APART AROUND ROWS 15 AND 16.  THE ACFT WAS REMOVED FROM SERVICE.  RESECURED EMERGENCY LIGHT STRIP AT ROWS 15 AND 16 IAW JIC 33-50-00.  THE ACFT WAS RETURNED TO SERVICE.
